# SDR DALA1017776301

- Difficulty date: July 29, 2010
- Submitted: July 30, 2010
- Operation: Air carrier
- Aircraft: N661US
- Make and model: Boeing 747451
- Aircraft serial: 23719
- Aircraft time: 88,061 hours, 11,741 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MX FOUND EMERGENCY PATH LIGHTS AT DOOR 4L AND SEAT 72J INOPERATIVE. MX RECONNECTED THE LIGHTS. OPS CHECK WAS GOOD, REF 2ND LOG PAGE 0253371.
